# SDR 04FDEA02726

- Difficulty date: September 18, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 43,871 hours, 8,451 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stop Fitting
- Part number: ARC4125502
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, OUTBOARD FLAP ATTACHMENT STOP FITTING CRACKED.  RT WING, OUTBOARD FLAP ATTACHMENT STOP FITTING REMOVED AND REPLACED PER SRM 51-31-01 VOLUME 1.
